# SDR SWAA2017061914409

- Difficulty date: June 14, 2017
- Submitted: June 19, 2017
- Operation: Air carrier
- Aircraft: N263WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32520
- Aircraft time: 36,756 hours, 21,696 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D71701100
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LT EMERGENCY BATTERY FAILED TIME TEST.  R&R BATTERY PER AMM.
